# SDR TRAX200701865

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 14,949 hours, 12,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM ANGLE THAT ATTACHES TO REAR PRESSURE BULKHEAD IS CRACKED APPROX .2 INCH IN LENGTH.
